# SDR DALA2025012400584

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CRACK INDICATION FOUND ON WINDSHIELD FRAME LOWER CENTER POST LH SIDE STARTING FROM UPPER FASTENER. CORRECTIVE ACTION: COMPLIED WITH ER/A 622025-14AD. (0775563)
